English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49200/83641 (59%)
Visitors : 7097501      Online Users : 64
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20711


    Title: Approximate MLE of the scale parameter of the truncated Rayleigh distribution under the first failurecensored data
    Authors: 吳忠武;Wu, Jong-wuu;Hung, Wen-liang;Chen, Ching-yi
    Contributors: 淡江大學統計學系
    Keywords: Approximate maximum likelihood estimator;truncated distribution;scale parameter;failure-censored;Monte Carlo method
    Date: 2004-05-01
    Issue Date: 2009-11-30 12:57:23 (UTC+8)
    Publisher: Analytic Publishing Co
    Relation: Journal of information & optimization sciences 25(2), pp.221-235
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0KbUnknown252View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback